# SDR DALA2020022801536

- Difficulty date: February 27, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 66,876 hours, 24,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Out Of Adjust
- Location: Light Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6706, L/P 6444878) CLOSING THE GUARD ON EMERGENCY LIGHT SWITCH DOSE NOT MOVE SWITCH TO ARM POSITION. CORRECTIVE ACTION: READJUSTED SPRING ON EMERGENCY SWITCH CHECKS GOOD.
